Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I am suffering from dry red inflamed skin. Taking Hydrc and i dont have any allergy to my makeup

hi there i have suffered from dry red inflamed skin under my eyes for about a month. I used hydrocortesoine cream and coconut oil 24/7 lastweek, and within 2 days the dry skin flaked off and skin was normal again. 2 days after i put on my usual make up and the flareness came up again and now i am back to square one. This make up has been used all my life and i am thinkng that maybe 2 days after recovery was not enough time and the skin was still vulnerable as i dont have an allergy to my makeup~? Please could you advise. Also i am using Hydrc. and coconut oil again this week to get it back to normal like last week but this time its taking a bit longerr. However everyday i get a black sock and gently swipe it over the skin to take off dead flaked skin. Is it ok to do this?
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
you have dry and sensitive skin over that area .
you have contact dermatitis.
it is possible that the make make up can cause you this problem,because make up remain the same but your skin never rremain sme over period of time.
every time you develop it ,it take longer time to treat.
dont wipe out that scab,they will come out its own
stop your make up.
continue hydrc and oil
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor